Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2007, Article ID 73750, 5 pages
http://dx.doi.org/10.1155/2007/73750
Research Article

On a Class of Integrals Involving a Bessel Function Times Gegenbauer Polynomials

Department of Mathematics and Statistics, University of Cyprus, P. O. Box 20537, Nicosia 1678, Cyprus

Received 18 August 2006; Revised 1 November 2006; Accepted 16 November 2006

Academic Editor: Feng Qi

Copyright © 2007 Stamatis Koumandos. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Stamatis Koumandos, “On a Class of Integrals Involving a Bessel Function Times Gegenbauer Polynomials,” International Journal of Mathematics and Mathematical Sciences, vol. 2007, Article ID 73750, 5 pages, 2007. https://doi.org/10.1155/2007/73750.